# SDR SWAA2022011861484

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 52,716 hours, 31,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT COVER MISSING @ OVERWING LOWER F/OS SIDE EMERGENCY EXIT ; / [01] REMOVED AND REPLACED THE EMERGENCY LENS COVER IAW AMM 33-51-21 OPS CHECK NORMAL.
